# SDR CA970528010

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J1198
- Condition: Ground Fault
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE #3 ENGINE DRIVEN GENERATOR TRIPPED OFF LINE DUE TO A DIFFERENTIAL FAULT INDICATION. CSD DISCONNECTED AND FLIGHT CONTINUED WITHOUT INCIDENT. UNABLE TO DUPLICATE, GENERATOR REPLACED.
